# SDR SWIA2017011142986

- Difficulty date: December 15, 2016
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 30,995 hours, 29,204 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt  Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL 599BB IS CHAFED.  REPAIRED THE SKIN IAW REO.
